2019
Том 71
№ 9

All Issues

Mel'nik V. I.

Articles: 14
Article (Ukrainian)

Approximate representation for a natural power of the Riemann ζ-function

Mel'nik V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 4. - pp. 540–551

We obtain an approximate functional equation for ζ m (z), m ∈ N.

Article (Ukrainian)

A Tauberian theorem with remainder for the Laplace transform and its application to the riemann zeta-function

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1368–1378

Article (Ukrainian)

Applications of Tauberian theorems with remainder for the Laplace transform in probability theory

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 74-79

Article (Ukrainian)

Tauberian theorems with remainder for Riesz and cesaro means

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 1. - pp. 28 - 34

Article (Ukrainian)

Tauberian theorems with remainder for the Laplace transform on the line

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 4. - pp. 462—468

Article (Ukrainian)

A tauberian theorem for convolution transforms in the metric of L

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 831–836

Article (Ukrainian)

Tauberian theorems for Summation methods of abel type

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 2. - pp. 142–148

Article (Ukrainian)

Inverse theorems for laplace-type transforms

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 1. - pp. 32–41

Article (Ukrainian)

Tauberian theorems foe Borel-type methods of summability

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 2. - pp. 176–184

Article (Ukrainian)

A Tauberian theorem for Valiron's summation methods

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 1. - pp. 110–114

Article (Ukrainian)

The class of regular matrix transformations of Voronoi-Nörlund type

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 5. - pp. 622–628

Article (Ukrainian)

Inversion of infinite matrices and inefficiency of matrix methods of summation

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 1. - pp. 36–42

Brief Communications (Russian)

"Summation of diluted series by the Abel-Poisson method

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 129-132

Article (Russian)

$(B)$-property of Borel's methods of summation of series and theorems of the Tauber type

Mel'nik V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 64-76